# SDR USAA040307

- Difficulty date: June 9, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 60,209 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 8 INCHES BY 10 INCHES, STATION 610 BETWEEN S29L-S28L.  SURFACE CORROSION REMOVED, ALODINED AND ANTENNA REINSTALLED PER SRM 53-30-01 AND 53-10-02-01.  (M)
